# SDR 08FDEA04847

- Difficulty date: November 11, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65C26010
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR CORROSION ON SEAT TRACK FLANGE AROUND FASTENER HOLES STA 560-640 LBL 23 REMOVED CORROSION AT BS 560, REMOVED .030 AREA 1 INCH BY 1 INCH, BS 610 REMOVED .047 AREA 1 INCH BY 1 INCH AND BS 620 REMOVED .045 AREA 1 INCH BY 1 INCH ORIGINAL MATERIAL THICKNESS .100" FOUND OUT OF LIMITS IN ALL 3 AREAS OF MAIN SEAT TRACK FLANGE LBL 23 IAW SRM 53-10-1 DETAIL V.  REPLACED SEAT TRACK BS 530-690 LBL 25 IAW SRM 51-30-02 AND DRAWING 65C26010.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
